# SDR IPXA2021032667308

- Difficulty date: March 18, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 20,015 hours, 12,010 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A57240071201
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING AT ABX 0 TE SUPPORT STRUCTURE IS CRACKED ON ATTACH LEGREPLACED SUPPORT STRUCTURE USING FABRICATED A57240071201 MADE FROM 2024 T3.040C IAW SRM 51-40-21
